# SDR AWXA200401334

- Difficulty date: November 15, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 39,579 hours, 16,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367002200000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-02 CHECK A 16 INCH CRACK WAS FOUND IN CABIN FLOOR PANEL 231QF BETWEEN FR 28 AND FR 32.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 231QF IAW A320 SRM 53-02-00.
